# SDR SA06037

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000003
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING THE FLIGHT, WITH ONE AIR CONDITIONING PACK ON MEL, THE CREW RECEIVED ECAM WARNING 'AIR L WING LEAK'.  THEN CREW RECEIVED ECAM WARNING 'AIR R WING LEAK'.  THE AIRCRAFT BEGAN TO DEPRESSURIZE.  AN EMERGENCY DESCENT WAS MADE.  THE FLIGHT DIVERTED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 FLOW CONTROL VALVE AND SEALS IN THE PACK BAY.  OPERATIONALLY AND LEAK CHECKED OK.
